# SDR DALA2024102310334

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 13,438 hours, 6,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  OVER HEAD EMERGENCY FLOODLIGHT IS MISSING COVER / INTERIOR. RE-SECURED OVERHEAD EMERGENCY FLOOD LIGHT COVER AS REQUIRED. A/C OK FOR SVC. (LP# 0616441)
